# SDR UPS97825283

- Difficulty date: October 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45902
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Bs 1600
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C/CK, AFT FUSELAGE STATION 1600 BEAM END FITTING CRACKED.  REMOVED FITTING,  DRILLED NEW FITTING IAW DC8 SRM 51-3-2.  INSTALLED FITTING IAW DC8 SRM 51-1-20D.
